# SDR DALA2018041802633

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31985
- Aircraft time: 3,934 hours, 1,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR EXTERIOR HANDLE WOULD NOT STOW FROM INSIDE.  MANUALLY STOWED FROM OUTSIDE.    COULD NOT DUPLICATE ON GROUND. OPERATED DOOR HANDLE FROM INSIDE AND OUTSIDE, NO TROUBLE FOUND. IAW AMM 52-11.
